# SDR R61A2020060300515

- Difficulty date: March 17, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17087556401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AS MARKED ON CENTER THRESHOLD TRIM SUPPORT ON AFT PASSENGER DOOR.  REMOVED AND REPLACED CENTER THRESHOLD REF SRM 51-40-08, APPLIED SURFACE PROTECTION REF SRM 51-23-06.  SEE W/O H7207 SN 462 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
